# SDR DALA2019050102850

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 58,609 hours, 19,234 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Defective
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 4L GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: R/R SLIDE LIGHT SWITCH PER AMM 33-51. ALL OPS NML. (5285338)
